Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Szlenk index of Orlicz sequence spaces


Author: Laetitia Borel-Mathurin
Journal: Proc. Amer. Math. Soc. 138 (2010), 2043-2050
MSC (2010): Primary 46B20, 46T99; Secondary 46B03, 46B45
DOI: https://doi.org/10.1090/S0002-9939-10-10213-5
Published electronically: January 7, 2010
MathSciNet review: 2596040
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We provide explicit estimates of the Szlenk indices of Orlicz sequence spaces. Applications are given to uniform homeomorphisms between subspaces and quotients of Orlicz spaces.


References [Enhancements On Off] (What's this?)

  • 1. Y. Benyamini, The uniform classication of Banach spaces, Longhorn Notes, University of Texas Press, Austin, 1985, 15-38. MR 832247
  • 2. Y. Benyamini and J. Lindenstrauss, Geometric nonlinear functional analysis. Vol. 1, Amer. Math. Soc. Colloq. Publ., vol. 48, American Mathematical Society, 2000. MR 1727673 (2001b:46001)
  • 3. S. Chen, Geometry of Orlicz spaces, Dissertationes Math. 356 (1996). MR 1410390 (97i:46051)
  • 4. Y. Dutrieux, Géométrie non linéraire des espaces de Banach, Ph.D. thesis, Université Paris 6, 2002.
  • 5. S. Dutta and A. Godard, Banach spaces with property (M) and their Szlenk indices, Mediterr. J. Math. 5 (2008), 211-220. MR 2427395 (2009c:46011)
  • 6. G. Godefroy, N.J. Kalton, and G. Lancien, Szlenk indices and uniform homeomorphisms, Trans. Amer. Math. Soc. 353 (2001), no. 10, 3895-3918. MR 1837213 (2003c:46023)
  • 7. P. Harmand, D. Werner, and W. Werner, M-ideals in Banach spaces and Banach algebras, Lecture Notes in Math., vol. 1547, Springer-Verlag, 1993. MR 1238713 (94k:46022)
  • 8. W.B. Johnson, J. Lindenstrauss, and G. Schechtman, Banach spaces determined by their uniform structures, Geom. Funct. Anal. 6 (1996), no. 3, 430-470. MR 1392325 (97b:46016)
  • 9. N.J. Kalton, $ M$-ideals of compact operators, Illinois J. Math. 37 (1993), no. 1, 147-169. MR 1193134 (94b:46028)
  • 10. -, The nonlinear geometry of Banach spaces, Revista Matematica Complutense 21 (2008), no. 1, 7-60. MR 2408035 (2009i:46002)
  • 11. N.J. Kalton and D. Werner, Property $ (M)$, $ M$-ideals, and almost isometric structure of Banach spaces, J. Reine Angew. Math. 461 (1995), 137-178. MR 1324212 (96m:46022)
  • 12. H. Knaust, E. Odell, and T. Schlumprecht, On asymptotic structure, the Szlenk index and UKK properties in Banach spaces, Positivity 3 (1999), 173-199. MR 1702641 (2001f:46011)
  • 13. J. Lindenstrauss and L. Tzafriri, Classical Banach spaces. I and II, Springer-Verlag, 1977; Springer-Verlag, 1979. MR 0500056 (58:17766); MR 0540367 (81c:46001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46B20, 46T99, 46B03, 46B45

Retrieve articles in all journals with MSC (2010): 46B20, 46T99, 46B03, 46B45


Additional Information

Laetitia Borel-Mathurin
Affiliation: Institut de Mathématiques de Jussieu - Équipe d’Analyse Fonctionnelle, Université Pierre et Marie Curie, Boîte 186, 4 place Jussieu, 75252 Paris Cedex 05, France
Email: borel@math.jussieu.fr

DOI: https://doi.org/10.1090/S0002-9939-10-10213-5
Received by editor(s): June 3, 2009
Received by editor(s) in revised form: September 10, 2009, and September 14, 2009
Published electronically: January 7, 2010
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society